Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 2, 2023, 12:38 AM CST for DeWitt County, Karnes County, Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2023, 12:38 AM CST (06:38 UTC)
- Expired
- Mar 2, 2023, 1:45 AM CST
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties DeWitt County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 96 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 1:05 AM CST | HAIL 1.25 | 5 Sw Cuero, TX | |
| Mar 2, 1:30 AM CST | HAIL 1 | 4 Wnw Thomaston, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2282 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS54 KEWX 020638
SVREWX
TXC123-255-020745-
/O.NEW.KEWX.SV.W.0008.230302T0638Z-230302T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1238 AM CST Thu Mar 2 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
DeWitt County in south central Texas...
Eastern Karnes County in south central Texas...
* Until 145 AM CST.
* At 1238 AM CST, a severe thunderstorm was located near Runge, or
near Kenedy, moving east at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Cuero, Yoakum, Kenedy, Karnes City, Yorktown, Runge, Nordheim,
Thomaston, Cestohowa, Westhoff, Cotton Patch, Edgar, Gruenau, New
Davy, Paweleville, Meyersville, Arneckville, Ecleto, Helena and
Concrete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 2887 9730 2890 9734 2889 9735 2892 9738
2892 9742 2878 9762 2877 9785 2905 9795
2915 9766 2911 9761 2922 9746 2932 9718
2930 9715 2902 9709
TIME...MOT...LOC 0638Z 261DEG 38KT 2886 9777
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
GALE6 follow-up statements
730
WWUS54 KEWX 020654
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1254 AM CST Thu Mar 2 2023
TXC123-255-020745-
/O.CON.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
DeWitt TX-Karnes TX-
1254 AM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR DEWITT AND NORTHEASTERN KARNES COUNTIES...
At 1253 AM CST, a severe thunderstorm was located near Nordheim, or
near Yorktown, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Cuero, Yoakum, Yorktown, Nordheim, Thomaston, Westhoff, Cotton Patch,
Edgar, Gruenau, New Davy, Meyersville, Arneckville, Ecleto and
Concrete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2886 9768 2910 9782 2915 9766 2911 9761
2922 9746 2932 9718 2930 9715 2902 9709
2887 9730 2890 9734 2889 9735 2892 9738
2892 9742 2883 9754
TIME...MOT...LOC 0653Z 237DEG 25KT 2901 9760
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
GALE595
WWUS54 KEWX 020704
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
104 AM CST Thu Mar 2 2023
TXC255-020713-
/O.CAN.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
Karnes TX-
104 AM CST Thu Mar 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KARNES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2887 9730 2890 9734 2889 9735 2892 9738
2892 9743 2888 9749 2910 9763 2922 9746
2932 9718 2929 9715 2902 9709
TIME...MOT...LOC 0703Z 261DEG 38KT 2903 9747
$$
TXC123-020745-
/O.CON.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
DeWitt TX-
104 AM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR DEWITT COUNTY...
At 103 AM CST, a severe thunderstorm was located near Yorktown,
moving east at 45 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Cuero, Yoakum, Yorktown, Thomaston, Westhoff, Arneckville, Edgar,
Gruenau, Concrete and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2887 9730 2890 9734 2889 9735 2892 9738
2892 9743 2888 9749 2910 9763 2922 9746
2932 9718 2929 9715 2902 9709
TIME...MOT...LOC 0703Z 261DEG 38KT 2903 9747
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KCW933
WWUS54 KEWX 020714
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
114 AM CST Thu Mar 2 2023
TXC123-020745-
/O.CON.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
DeWitt TX-
114 AM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR DEWITT COUNTY...
At 114 AM CST, a severe thunderstorm was located near Cuero, moving
east at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Cuero, Yoakum, Yorktown, Thomaston, Westhoff, Arneckville, Edgar,
Gruenau, Concrete and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2887 9730 2890 9734 2889 9735 2892 9738
2892 9743 2888 9749 2910 9763 2922 9746
2932 9718 2929 9715 2902 9709
TIME...MOT...LOC 0714Z 261DEG 38KT 2905 9734
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KCW872
WWUS54 KEWX 020720
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
120 AM CST Thu Mar 2 2023
TXC123-020745-
/O.CON.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
DeWitt TX-
120 AM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR EASTERN DEWITT COUNTY...
At 120 AM CST, a severe thunderstorm was located near Thomaston, or
near Cuero, moving east at 50 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Cuero, Yoakum, Thomaston, Arneckville, Edgar and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2887 9730 2918 9742 2929 9715 2902 9709
TIME...MOT...LOC 0720Z 261DEG 43KT 2906 9720
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KCW555
WWUS54 KEWX 020728
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
128 AM CST Thu Mar 2 2023
TXC123-020745-
/O.CON.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
DeWitt TX-
128 AM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR EAST CENTRAL DEWITT COUNTY...
At 128 AM CST, a severe thunderstorm was located near Fordtran, or 11
miles east of Cuero, moving east at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Cuero and Thomaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2896 9717 2916 9731 2924 9714 2902 9709
TIME...MOT...LOC 0728Z 261DEG 38KT 2907 9710
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KCW183
WWUS54 KEWX 020737
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
137 AM CST Thu Mar 2 2023
TXC123-020747-
/O.EXP.KEWX.SV.W.0008.000000T0000Z-230302T0745Z/
DeWitt TX-
137 AM CST Thu Mar 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DEWITT COUNTY
WILL EXPIRE AT 145 AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. Severe
Thunderstorm Warning 9 remains in effect.
LAT...LON 2896 9717 2916 9731 2924 9714 2902 9709
TIME...MOT...LOC 0737Z 261DEG 38KT 2908 9701
$$
KCWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 11:16 PM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 1, 11:16 PM CST, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1116 PM CST Wed Mar 1 2023 ...New AVIATION... .UPDATE... Issued at 603 PM CST Wed Mar 1 2023 We did a quick update this evening to add a mention of patchy fog to the forecast for the eastern half of the CWA from approximately 06-12Z tonight/tomorrow morning. Dense fog appears unlikely but there could be widespread visibilities in the 2-5SM range as moisture pools and winds become relatively light. -Gale && .SHORT TERM... (Tonight through Thursday night) Issued at 147 PM CST Wed Mar 1 2023 ...Severe Thunderstorms Possible from the Hill Country into the Coastal Plains Late Thursday... ...Strong West-Northwesterly Winds and Critical Fire Weather Conditions Expected Late Thursday into early Friday Behind Cold Front... .Short Term (Through Thursday night)... Expect for very warm conditions to continue this afternoon with temperatures ranging from the mid 80s into the mid 90s. Late this afternoon into this evening has a very low chance for possibly a thunderstorm across the far northern Hill Country but greatest chances occur north of our CWA around the Waco area. For overnight tonight into Thursday morning, a preceding shortwave that will be ahead of the much advertised potent upper level low approaching from the Desert Southwest helps to spark a round of isolated to scattered convection. An isolated strong to severe storm may be possible with this activity with large hail as the main hazard as storms remain elevated with 1000 to 2000 MLCAPE and mid-level lapse rates of around 7 to 7.5 C/km. As a result, SPC on the afternoon update of the Day 1 convective outlook did insert a marginal risk (level 1 of 5) for severe storms. The morning activity quickly vacates the area before temperatures then surge into the mid 80s to upper 90s during Thursday afternoon as the dryline initially advances east before then being eventually overtaken by the cold front. Our greatest concern for severe weather develops late Thursday afternoon and will continue through Thursday evening as the front overtakes the dryline. Activity first develops across the Hill Country before advancing eastward into the I-35 corridor and lastly into/across the coastal plains. The area thermodynamic profiles and hodographs does support the potential for all severe modes, including isolated tornadoes. However, with the expectation for a more linear complex across our area, damaging winds along with large hail are expected to remain as the primary severe weather hazards across our region. The greater risk for tornadoes, including the potential for strong tornadoes, remains northeast of our CWA. The Day 2 convective outlook from SPC places an enhanced risk (level 3 of 5) for severe storms into the northern Hill Country while a slight risk (level 2 of 5) extends across the remainder of the Hill Country into the I-35 corridor and across the coastal plains. The marginal risk (level 1 of 5) extends out from the slight risk to the west. Activity will advance east of the coastal plains by around midnight. Major impacts continue even behind the front and the severe weather across portions of South-Central Texas. Strong west-northwesterly winds along with critical fire weather will be expected for western and central portions of the CWA, including along the I-35 corridor. Winds along the Rio Grande will have gusts into the 50 to 60 mph range during late Thursday afternoon through Thursday night while areas across the Hill Country into the I-35 corridor sees gusts up to around the 50 mph range. In addition, with humidity tanking into the 10 to 25 percent range following the front and persisting into early overnight Friday, critical fire weather conditions are also expected across central and western portions of the CWA. Given the conditions, several hazards are in effect including a High Wind Warning, Red Flag Warning and Wind Advisory. && .LONG TERM... (Friday through Wednesday) Issued at 147 PM CST Wed Mar 1 2023 The upper low will move away from the region Friday leaving zonal flow over Texas. The pressure gradient will loosen during the morning Friday and winds will decrease. Cooler air will move in and high temperatures will be around 15 degrees lower than Thursday. Clear skies and light winds will allow for good radiational cooling Friday night and lows Saturday morning will be a few degrees cooler than Friday. A weak upper ridge will start to build over Texas over the weekend. The weather will be dry and temperatures will slowly warm. This trend will continue into next week with highs reaching the middle 80s by Tuesday. Tuesday night into Wednesday a weak cold front will move into Central Texas bringing a slight chance for rain to the northern half of our CWA. && .AVIATION... (06Z TAFS) Issued at 1109 PM CST Wed Mar 1 2023 Thunderstorm complex west of San Antonio should impact the terminal around 6z with isolated lightning strikes expected and light to moderate rainfall. MVFR conditions should lower to IFR later tonight before improving tomorrow morning. A Pacific front will push into the region late tomorrow afternoon and bring with it another chance of strong to severe storms to all sites and very windy conditions at DRT where gusts up to 50 knots will be possible. Only expecting gusts up to 30 knots for the I35 sites. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 67 87 48 73 / 30 40 60 0 Austin Bergstrom Intl Airport 66 86 47 72 / 30 40 60 0 New Braunfels Muni Airport 66 87 48 76 / 30 30 50 0 Burnet Muni Airport 65 85 44 69 / 30 50 60 0 Del Rio Intl Airport 66 95 51 79 / 20 10 0 0 Georgetown Muni Airport 66 84 45 70 / 30 50 60 0 Hondo Muni Airport 65 93 48 77 / 40 20 20 0 San Marcos Muni Airport 66 86 48 74 / 30 30 50 0 La Grange - Fayette Regional 69 83 48 70 / 20 30 80 0 San Antonio Intl Airport 67 88 50 76 / 30 30 40 0 Stinson Muni Airport 67 91 51 77 / 40 20 30 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 3 PM Thursday to midnight CST Thursday night for Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio- Gillespie-Hays-Kendall-Kerr-Llano-Medina-Real-Travis-Uvalde- Williamson-Zavala. High Wind Warning from 3 PM Thursday to midnight CST Thursday night for Kinney-Maverick-Val Verde. && Short-Term...29 Long-Term...05 Aviation...Brady
Hazardous weather outlook, Mar 1, 8:01 PM CST, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 801 PM CST Wed Mar 1 2023 TXZ171>173-183>194-202>209-217>225-228-030215- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 801 PM CST Wed Mar 1 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. There is a low chance of strong to severe thunderstorms overnight that could produce large hail over the Hill Country and I-35 corridor. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong upper level system and accompanying cold front are expected to move over the area late Thursday afternoon. Scattered showers and thunderstorms are possible across most of south central Texas. Some of these could become strong to severe with straight line winds, isolated tornadoes, and large hail possible. In the wake of the cold front, strong, gusty northwesterly winds and much drier air will move into the area. A High Wind Warning and Wind Advisory are in effect for Thursday afternoon and evening. Critical fire weather conditions are likely over the Edwards Plateau and Rio Grande Plains Thursday and Thursday evening. A Red Flag Warning is in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Mar 1, 11:28 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 3 NW DILLEY 28.71N 99.21W
03/01/2023 E4.00 INCH FRIO TX FIRE DEPT/RESCUE
REPORTED SOFTBALL SIZED HAIL OFF OF HWY 117
WEST OF DILLEY. HAIL CAME THROUGH ROOFS OF
MOBILE HOMES AND TRUCK WINDSHIELDS.
&&
29Local storm report, Mar 1, 11:29 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL DILLEY 28.67N 99.17W
03/01/2023 E2.00 INCH FRIO TX PUBLIC
&&
29Local storm report, Mar 2, 12:02 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 AM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL CAMPBELLTON 28.75N 98.30W
03/02/2023 E1.00 INCH ATASCOSA TX PUBLIC
&&
29Local storm report, Mar 2, 12:06 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 S CHARLOTTE 28.82N 98.70W
03/01/2023 E3.00 INCH ATASCOSA TX PUBLIC
SOCIAL MEDIA PICTURE OF ESTIMATED 3 INCH
HAIL.
&&
29Local storm report, Mar 2, 12:28 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 AM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 3 SW COY CITY 28.80N 98.08W
03/02/2023 E1.75 INCH KARNES TX COCORAHS
&&
29The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:46 PM CST | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 59 min |
| Mar 1, 10:40 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 65 min |
| Mar 1, 11:39 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 66 min |
| Mar 2, 1:23 AM CST | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 15 min |
| Mar 2, 1:54 AM CST | Special Weather Statement | EWX | Bandera | 51 min |
| Mar 2, 2:11 AM CST | Special Weather Statement | EWX | Comal | 49 min |
| Mar 2, 2:39 AM CST | Special Weather Statement | EWX | Comal | 51 min |
| Mar 2, 2:50 AM CST | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 55 min |
| Mar 2, 2:55 AM CST | Special Weather Statement | EWX | Caldwell | 50 min |
| Mar 2, 3:34 AM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 56 min |
| Mar 2, 4:23 AM CST | Special Weather Statement | EWX | Caldwell | 52 min |
| Mar 2, 4:29 AM CST | Special Weather Statement | EWX | Blanco | 46 min |
| Mar 2, 4:53 AM CST | Special Weather Statement | EWX | Gillespie | 52 min |
| Mar 2, 4:59 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 46 min |
| Mar 2, 5:15 AM CST | Special Weather Statement | EWX | Williamson | 45 min |
| Mar 2, 5:41 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano, Travis | 26 min |
| Mar 2, 6:06 AM CST | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 2, 3:34 PM CST | Special Weather Statement | EWX | Val Verde | 26 min |
| Mar 2, 4:03 PM CST | Special Weather Statement | EWX | Val Verde | 27 min |
| Mar 2, 4:34 PM CST | Special Weather Statement | EWX | Edwards | 26 min |
| Mar 2, 4:42 PM CST | Severe Thunderstorm Warning | EWX | Edwards | 33 min |
| Mar 2, 5:07 PM CST | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 53 min |
| Mar 2, 5:11 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 36 min |
| Mar 2, 5:34 PM CST | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 56 min |
| Mar 2, 5:59 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.